Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: FH INDUSTRIE TLS; TLS DRILL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
FH INDUSTRIE TLS; TLS DRILL
Model Number
250101
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
One of the instrument's fins broke while pivoting for removal.
Event or Problem Description
One of the instrument's fins broke while pivoting for removal.
New Search
Submit an Adverse Event Report
Brand Name
TLS
Common Device Name
TLS DRILL
Manufacturer
(Section D)
FH INDUSTRIE
6 rue nobel
quimper 29000
FR 29000
Manufacturer
(Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR 29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper 29000
FR 29000
MDR Report Key
14917512
Report Number
3003898228-2022-00009
Device Sequence Number
16636698
Product Code
HWC
UDI-Device Identifier
03661489501012
UDI-Public
03661489501012
Combination Product (Y/N)
N
Initial Reporter Country
SZ
PMA/510(K) Number
K113591
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Other
Initial Reporter Occupation
Other Health Care Professional
Remedial Action
Replace
Type of Report
Initial,Followup
Report Date
(Section B)
10/09/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
250101
Device Lot Number
C90142
Was Device Available for Evaluation?
Device Returned to Manufacturer
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/07/2022
Supplement Date Received by Manufacturer
06/07/2022
Initial Report FDA Received Date
07/05/2022
Supplement Report FDA Received Date
10/13/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Reuse
Patient Sequence Number
1
Patient Age
23 YR
Patient Sex
Male